# SDR DALA2021022201016

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR STRINGERS UPPER AND LOWER SURFACE BTW STA 1320 TO STA 1340 FLOOR STRINGERS RBL 2.90, 7.55, 10.45, 16.10 AND LBL 2.90, 7.55, 10.45 AFT CARGO COMPARTMENT AND REPAIRED PER SRM.  (LP 1735964)
